# SDR MALA090130

- Difficulty date: October 14, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 4,217 hours, 2,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN 1 RIGHT IS MISSING.  REPLACED SIGN AS REQUIRED.
